# SDR UALA2011051302363

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,074 hours, 5,614 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Module
- Part number: 285W00252
- Part serial: 607
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SDM(3-3) M23045 HAS AN INTERNAL FAULT.  REPLACED WITH NEW SDM AND TEST OKAY.
